# SDR ASOA99119

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046158601
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT 3RD AFT BUTTSTRAP CORRODED.  MAINTENANCE REMOVED AND REPLACED LEFT BUTTSTRAP IAW EMB SRM 51-25-00, 51-40-06, 51-40-02, 51-40-01 AND CPM 51-21-04.  (M)
